Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)



Müntz-Szasz type approximation and the angular growth of lacunary integral functions

Author: J. M. Anderson
Journal: Trans. Amer. Math. Soc. 169 (1972), 237-248
MSC: Primary 30A82; Secondary 30A64
MathSciNet review: 0310259
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We consider analogues of the Müntz-Szasz theorem, as in [15] and [4], for functions regular in an angle. This yields necessary and sufficient conditions for the existence of integral functions which are bounded in an angle and have gaps of a very regular nature in their power series expansion. In the case when the gaps are not so regular, similar results hold for formal power series which converge in the angle concerned.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 30A82, 30A64

Retrieve articles in all journals with MSC: 30A82, 30A64

Additional Information

Keywords: Integral functions, linear manifold, complete and incomplete systems of monomials, functions of exponential type
Article copyright: © Copyright 1972 American Mathematical Society